"Where Families Come For Fun!"

July 18-22, 2017

Mineral Wells, WV
Celebrating 42 Years!


Schedule of Events


Sunday, July 16
2:00-6:00 pm Register All Exhibits
5:00-10:00 pm All Junior Livestock Weigh-in (Livestock Area)


Monday, July 17
8:00 am  Livestock Pictures


Tuesday, July 18 WGGE “FROGGY 99" DAY
“Senior Citizens’ Day” sponsored by Wood Co. Waste, Harold’s Refuse
9:00 am  4-H Rabbit Show (Livestock Area)
10:00 am  Still Exhibit Judging
2:00 pm  Ticket Gates Open**

Jr. Royalty Pageant Registration (Open Shelter)
3:00 pm  Tiny Tot Pageant (Ages 3-5) Girls & Boys.

Little Miss & Mister (Ages 6-8) Girls & Boys.

Jr. Miss (Ages 9-12) 
6:00 pm         Carnival Opens
  Jr. Sheep Showmanship(Livestock Area)

Jr. Sheep Show (Immediately following)

Jr. Market Goat Showmanship

Jr. Market Goat Show
6:30 pm  ATV Drag Racing Registration

Opening ceremonies, Flag raising, Guest        

Rafter M Rodeo Bareback Brone Riding, Steer Wrestling, Calf Roping, Cowgirl Goat Tying, Saddle Brone Riding, Team Roping, Cowgirl Barrell Racing, Cowgirl Rope Tying, Sheep Riding (kids up to 55lbs), Bull Riding
7:30 pm       ATV Drag Racing (ATV Track Area), Class 3: Powder Puff, Senior 45 and up, Class 6: 0-330cc 2-Stroke, Class 13: 0-500cc 2-Stroke or 0-800cc 4-stroke, Class 8: 0-400cc 2-Stroke, Class 15: 0-1500cc Open, Class  14: Open Utility/Sport Utility
For complete list of rules and regulations see mwatvdragracing.com
8:00 pm THUNDERSTRUCK - AC/DC TRIBUTE BAND
11:00 pm Grounds Close


Wednesday, July 19 "US-107 WNUS Day"
“Kids’ Day” 
2:00 pm  Ticket Gates Open**

Carnival Opens

Pretty Baby Registration (13-36 months) (Open Shelter)
3:00 pm  Pretty Baby Contest (13-36 months) (Open Shelter)

Sponsored by WV Birth to Three

Kid's Day Activities (12 & Under)
5:00 pm Carnival Closes for One Hour
5:30 pm          ATV Mud Bog Registration
6:00 pm Carnival Re-Opens

Jr. Swine Showmanship (Livestock Area)

Jr. Swine Show (Livestock Area) Immediately Following
7:00 pm ATV/UTV Mud Bog (Track Area) 50-80 cc Youth (13 years & Under), 1-150cc Youth (Up to 16 years), 0-300 2 WD Stock, 301-500 2 WD tock, 501 –up WD Stock, 0-400 4 WD Stock, 401-550 4 WD Stock, 51-up 4 WD Stock, Side-by-Side  Utility, Side-by-Side Sport Utility. Sponsored by Karl’s Automotive, Hilltop Auto Wrecking, Oesterle Auto, Paint, & Supply, Conrad Construction, Bosley Rental & Supply
8:00 pm        KARAOKE (Main Stage)
11:00 pm  Fairgrounds Close


Thursday, July 20
“Armed Forces Day”
 9:00 am  Jr. Dairy Goat Showmanship (Livestock Area)

Jr. Dairy Goat Show Immediately Following

Jr. Dairy Cow Showmanship Immediately Following

Jr. Dairy Cow Show Immediately Following
10:00 am  Jr. Rabbit Showmanship (Livestock Area)

Open Beef Registration (Livestock Area)
2:00 pm  Ticket Gates Open**

Pretty Baby Registration (0-12 months)

Jr. Rabbit Show (Livestock Area)
3:00 pm  Pretty Baby Contest (0-12 months)

Sponsored by WV Birth toThree
3:00 pm  Diaper Derby Registration (Open Shelter)
3:30 pm  Diaper Derby (Ages 0-12 months)
               Mud Bog Registration
4:00 pm Carnival Opens
5:30 pm  Pet Parade Sponsored by PAIS
6:00 pm  Jr. Beef Showmanship (Livestock Area)

Jr. Beef Show (Livestock Area)
7:00 pm            Mud Bog (Track Area) Pure Street Stock, Modified Street, Hot Street, Super Street, Modified, Pro Stock, Outlaw
8:00 pm TRENT TOMLINSON  (Main STAGE)                           
11:00 pm  Fairgrounds Close
**Active military personnel admitted free Thursday ONLY with Active Duty or Active Reserve Duty Military ID


Friday, July 21 “ FROGGY 99" DAY
9:00 am          4-H Horse Show (Showmanship Class First)
10:30 am  Open Beef Show
12:00 pm  Ticket Gates Open
1:00 pm  Kid’s Pedal Tractor Pull (Fair Office) (0-150 lbs)

4-H Dog Show
2:30 pm         Hay Bale Throw, Skillet Toss Registration (Fair Office)
3:00 pm  Hay Bale Throw, Skillet Toss (Fair Office)
4:00 pm Carnival Opens

Watermelon Eating, Bubble Gum Blowing Registration
4:30 pm  Watermelon Eating Contest 

Immediately followed by Bubble Gum Blowing Contest
5:00 pm                     Mud Bog Registration
6:00 pm ATV Drag Registration
7:00 pm ATV Drag Racing (ATV Track Area)  0-90cc Youth ATV 12 and Under, *Youth Outlaw ATV 1-125cc 12 and Under, * 0-360cc 4-Stroke, *0-500cc 4-Stroke *0-1000cc 4-Stroke, *0-450cc 4-Stroke, *0-700cc 4-Stoke or 500cc 2- Stroke Limited, *0-416cc 4-Stroke, *0-100cc Youth 12 and Under Motorcycle, *0-525cc Motorcycle, *Powder Wheels))(For complete list of rules and regulations see mwatvdragracing.com

Mud Bog D(Track Area) Lil’ Mu D Pit Up to 37.5” DOT Uncut Tires, Big Mu D Pit 38”  and Up DOT Uncut Tires (No Tractor Tires). Sponsored by Karl’s Automotive,Hilltop Auto Wrecking, Oesterle Auto, Paint, & Supply, Conrad Construction, Bosley Rental & Supply

TBA (Main Stage)
8:30 pm        SUNDANCE HEAD (Main Stage) Sponsored by Froggy 99
11:00 pm       Fairgrounds Close


Saturday, July 22 WNUS 107" DAY
8:00 am  Miniature Horse Show Registration (Livestock Area)
10:00 am  Ticket Gates Open*

Garden Tractor Pulls Registration (ATV Track Area)

Miniature Horse Show
12:00 pm  Jr, Livestock Sale

Spitting Contest
1:00 PM Carnival Opens

Stone Throw Registration
2:00 pm  Stone Throw         
4:00 pm        Truck Pull Registration
6:00 pm Truck Pulls (Track Area) 6200 Pure Street, 6500 Pure Street, 6200 Cheater Street,6200 Modified Outlaw Stock, 5800 Super Stock, 6000 Modified ProStock, 8000Modified Diesel Stock, 8000 Open (Hot) Diesel, Super Stock 4x4.Sponsored by Karl’s Automotive, Hilltop Auto Wrecking, Oesterle Auto, Paint & Supply, Conrad Construction, Bosley Rental and Supply, Rig  Builders, LLC
7:00 pm           TBA (Main Sage)
8:30 pm          CANAAN SMITH (Main Stage)
11:00 pm  Fairgrounds Close
*Livestock Gate opens according to Livestock Schedule